0
2013
Impact Factor

    Antiquantization of the Double Confluent Heun Equation. The Teukolsky Equation

    2019, Vol. 15, no. 1, pp.  79-85

    Author(s): Salatich A. A., Slavyanov S. Y.

    Different forms of the double confluent Heun equation are studied. A generalized Riemann scheme for these forms is given. An equivalent first-order system is introduced. This system can be regarded from the viewpoint of the monodromy property. A corresponding Painlevé equation is derived by means of the antiquantization procedure. It turns out to be a particular case of $P^3$. A general expression for any Painlevé equation is predicted. A particular case of the Teukolsky equation in the theory of black holes is examined. This case is related to the boundary between spherical and thyroidal geometries of a black hole. Difficulties for its antiquantization are shown.
    Keywords: Double confluent Heun equation, antiquantization, Painlevé equation $P^3$, Teukolsky equation
    Citation: Salatich A. A., Slavyanov S. Y., Antiquantization of the Double Confluent Heun Equation. The Teukolsky Equation, Rus. J. Nonlin. Dyn., 2019, Vol. 15, no. 1, pp.  79-85
    DOI:10.20537/nd190108


    Download File
    PDF, 397.47 Kb

    References

    [1] Slavyanov, S. Yu., “Painlevé Equations As Classical Analogues of Heun Equations”, J. Phys. A, 29:22 (1996), 7329–7335  crossref  mathscinet  zmath  adsnasa
    [2] Slavyanov, S. Yu. and Lay, W., Special Functions: A Unified Theory Based on Singularities, Oxford Univ. Press, Oxford, 2000, 312 pp.  mathscinet  zmath
    [3] Slavyanov, S. Yu. and Stesik, O. L., “Antiquantization of Deformed Heun-Class Equations”, Theoret. and Math. Phys., 186:1 (2016), 118–125  mathnet  crossref  mathscinet  zmath  adsnasa; Teoret. Mat. Fiz., 186:1 (2016), 142–151 (Russian)  crossref  mathscinet  zmath
    [4] Babich, M. and Slavyanov, S., “Antiquantization, Isomonodromy, and Integrability”, J. Math. Phys., 59:9 (2018), 091416, 11 pp.  crossref  mathscinet  zmath  adsnasa
    [5] Staicova, D. and Fiziev, P., “The Spectrum of Electromagnetic Jets from Kerr Black Holes and Naked Singularities in the Teukolsky Perturbation Theory”, Trends in Particle Physics (Primorsko, Bulgaria, 2010)
    [6] Kazakov, A. Ya. and Slavyanov, S. Yu., “Euler Integral Symmetries for the Confluent Heun Equation and Symmetries of the Painlevé Equation PV”, Theoret. and Math. Phys., 179:2 (2014), 543–549  mathnet  crossref  mathscinet  zmath  adsnasa; Teoret. Mat. Fiz., 179:2 (2014), 189–195 (Russian)  crossref  zmath
    [7] Slavyanov, S. Yu., “Kovalevskaya's Dynamics and Schrödinger Equations of Heun Class”, Operator Methods in Ordinary and Partial Differential Equations (Stockholm, 2000), Oper. Theory Adv. Appl., 132, eds. S. Albeverio, N. Elander, W. N. Everitt, P. Kurasov, Birkhäuser, Basel, 2002, 395–402  mathscinet  zmath
    [8] Teukolsky, A. S., “Rotating Black Holes: Separable Wave Equations for Gravitational and Electromagnetic Perturbations”, Phys. Rev. Lett., 29:16 (1972), 1114–1118  crossref  adsnasa
    [9] Staicova, D. and Fiziev, P., “The Spectrum of Electromagnetic Jets from Kerr Black Holes and Naked Singularities in the Teukolsky Perturbation Theory”, Astrophys. Space Sci., 332:2 (2011), 385–401  crossref  zmath  elib
    [10] Casals, M. and Micchi, L. F. L., Spectroscopy of Extremal (and Near-Extremal) Kerr Black Holes, 2019, arXiv: 1901.04586 [gr-qc]
    [11] London, L. and Fauchon-Jones, E., On Modeling for Kerr Black Holes: Basis Learning, QNM Frequencies, and Spherical-Spheroidal Mixing Coefficients, 2019, arXiv: 1810.03550 [gr-qc]
    [12] Lay, W., Bay, K., and Slavyanov, S. Yu., “Asymptotic and Numeric Study of Eigenvalues of the Double Confluent Heun Equation”, J. Phys. A, 31:42 (1998), 8521–8531  crossref  mathscinet  zmath  adsnasa
    [13] Novaes, F. and de Cunha, B. C., Isomonodromy, Painlevé Transcendents and Scattering off of Black Holes, 2014, arXiv: 1404.5188 [hep-th]  mathscinet



    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License